Intrinsic scaling for PDE's with an exponential nonlinearity

Eurica Henriques, José Miguel Urbano

Research output: Contribution to journalArticlepeer-review

37 Scopus citations


We consider strongly degenerate equations in divergence form of the type ∂t - ∇ · (|u|γ(x,t)∇u) = f, where the exponential nonlinearity satisfies the condition 0 < γ- ≤ γ(x,t) ≤ γ+. We show, by means of intrinsic scaling, that weak solutions are locally continuous. Indiana University Mathematics Journal ©.
Original languageEnglish (US)
Pages (from-to)1701-1721
Number of pages21
JournalIndiana University Mathematics Journal
Issue number5
StatePublished - Dec 21 2006
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Intrinsic scaling for PDE's with an exponential nonlinearity'. Together they form a unique fingerprint.

Cite this